# SDR ASOA201701125006

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 30,909 hours, 19,580 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501549
- Condition: Arced
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED VISIBLE SMOKE AND FUMES FROM OVERHEAD PANEL ABOVE SEAT 6D. CONTRACT MX FOUND LOOSE SIDEWALL LIGHT ARCING CAUSING PLASTIC TERMINAL TO BURN AND CAUSE SMOKE. DISCONNECTED AND PLACED ON MEL 33-20-00-2. REMOVED AND REPLACED SIDEWALL LIGHT ASSY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
